# SDR UALA2012110206298

- Difficulty date: November 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 68,114 hours, 9,708 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774421
- Part serial: 563
- Condition: Unserviceable
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 LEFT PAX ENTRY DOOR SLIDE PACK INFLATION CYLINDER SAFTY PIN FITTING WAS NOT INSTALLED.  REPLACED WITH NEW SLIDE.
